# SDR 2009FA0000512

- Difficulty date: June 10, 2009
- Submitted: June 10, 2009
- Operation: General aviation
- Aircraft: N8372W
- Make and model: Beech A36
- Aircraft serial: E3573
- Aircraft time: 2,140 hours, 5,931 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Clevis
- Part number: 3582508714
- Condition: Separated
- Location: Mlg
- Part time: 201 hours, 550 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE NOSE GEAR RETRACT PLUNGER BRAZE ASSY CLEVIS SEPARATED FROM (PULLED OUT OF) THE PLUNGER ROD.  CLEVIS IS BRAZED INTO THE ROD, EXCEPT IN THIS CASE, DURING THE MFG PROCESS, BRAZE DID NOT FLOW INTO THE AREA BETWEEN THE CLEVIS AND THE ROD.  THERE WAS A BEAD OF BRAZE AROUND THE SHOULDER OF THE CLEVIS, SO VISUALLY, THE PART WOULD HAVE APPEARED SERVICEABLE.  (SOLO STUDENT) PILOT REPORTED A GRINDING NOISE WHEN THE GEAR WAS EXTENDED. AMAZINGLY, THE NOSE GEAR DID NOT COLLAPSE UPON LANDING.
